# SDR P5CA9500250

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Torn
- Location: Bs 1780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1780 LBL 30 FLOOR SUPORT WEB IS TORN ABOUT 6 INCHES BELOW FLOOR BEAM AFT CARGO COMPARTMENT.  REPAIRED PER BOEING SRM 51-40-02.
